# SDR C2XA08SH066

- Difficulty date: April 13, 2008
- Submitted: April 13, 2008
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 13,780 hours, 10,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521200007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM CORRODED UNDER LOWER LT RAMP ANGLE FR 20.  MX REPAIRED LT OMEGA BEAM AT FR 20 IAW EMB 145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
